×

zbMATH — the first resource for mathematics

Generation of a random partition of a finite set by an urn model. (English) Zbl 0513.05007

MSC:
05A17 Combinatorial aspects of partitions of integers
05A05 Permutations, words, matrices
60C05 Combinatorial probability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Canfield, E.R, Application of the Berry-essĂ©en inequality, J. combin. theory ser. A, 28, 17-25, (1980) · Zbl 0429.05007
[2] Comtet, L, Analyse combinatoire, (1970), Presses Univ. France Paris, Tome II · Zbl 0221.05001
[3] Haigh, J, Random equivalence relations, J. combin. theory ser. A, 13, 287-295, (1972) · Zbl 0238.05003
[4] Harper, L.H, Stirling behaviour is asymptotically normal, Ann. math. statist., 38, 410-414, (1967) · Zbl 0154.43703
[5] Johnson, N.L; Kotz, S, Urn models and their application, (1977), Wiley New York/London · Zbl 0382.62040
[6] Kolchin, V.F, A problem of the allocation of particles in cells and cycles of random permutations, SIAM theory probab. appl., 16, 74-90, (1971) · Zbl 0239.60014
[7] Kolchin, V.F; Sevast’yanov, B.A; Chistyakov, V.P, Random allocations, (1978), Winston Washington, D.C · Zbl 0464.60002
[8] Le Cam, L, On the distribution of sums of independent random variables, (), 179-202
[9] Moser, L; Wyman, M, An asymptotic formula for the Bell numbers, Trans. roy. soc. canad., 49, 3, 49-54, (1955) · Zbl 0066.31001
[10] Neveu, J, Mathematical foundations of the calculus of probability, (1965), Holden-Day San Francisco · Zbl 0137.11301
[11] Prohorov, Yu.V, Asymptotic behaviour of the binomial distribution, Uspehi mat. nauk., 8, 135, (1953)
[12] Sachkov, V.N, Random partitions of sets, SIAM theory probab. appl., 19, 184-190, (1974) · Zbl 0326.60023
[13] Sachkov, V.N, Combinatorial methods in discrete mathematics, (1977), Nauka Moscow, Russian · Zbl 1208.05006
[14] Sachkov, V.N, Probabilistic methods in combinatorial analysis, (1978), Nauka Moscow, Russian · Zbl 0517.05001
[15] Szekeres, G; Binet, F.E, Notes on Borel fields over finite sets, Ann. math. statist., 28, 494-498, (1957) · Zbl 0078.02003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.